# SDR 04052006A

- Difficulty date: April 3, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N194CJ
- Make and model: Saab 340B
- Aircraft serial: 194
- Aircraft time: 29,865 hours, 34,845 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGAB120101
- Part serial: 417
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING ENGINE START WITH BATTERIES THE CARGO SMOKE LIGHT ILLUMINATED AND TURNED OFF AFTER 55% ENGINE RPM.  R&R AFT CARGO SMOKE DETECTOR IAW 26-13-15 OPS CHECK GOOD.
